# SDR AALA20120509015

- Difficulty date: April 22, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 35,343 hours, 14,812 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TO RIGHT VAPOR BARRIER IN BAYS 2R AND 4R.  INSTALLED REPAIR DOUBLERS TO BAYS 2 AND 4 RIGHT VAPOR BARRIER PER SRM 57-10-10-2R 2.
